# SDR YENA2022031800280

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 065
- Aircraft time: 39,704 hours, 25,483 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Exhaust Duct
- Condition: Leaking
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1527, EWR-FLL. "BLEED 2 LEAK AT FL 150 ON ARRIVAL; ACCOMPLISHED ENG#2 PRECOOLER EXHAUST DUCT RE-SEAL AS PER M.M 54-50-25 & EMBRAER ETD2010/190-10969. ACCOMPLISHED ENG 2 IDLE RUN AND ENG 2 BLEED SYS LEAK/OPS CHECK AS REQUIRED PER M.M. 36-00-00. ALL OPS/IND. NORMAL AT THIS TIME. NO LEAKS DETECTED. OK TO CONTINUE.'
